MathSciNet Relay Station
MathSciNet bibliographic data
MR1605636 57R57 (11F11 57N13 58D29 81T60)
Moore, Gregory; Witten, Edward Integration over the $u$-plane in Donaldson theory. Adv. Theor. Math. Phys. 1 (1997), no. 2, 298–387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement